On the uniform Riemann summability.

B. N. Sahney

Bollettino dell'Unione Matematica Italiana (1961)

  • Volume: 16, Issue: 3, page 295-300
  • ISSN: 0392-4041

How to cite

top

Sahney, B. N.. "On the uniform Riemann summability.." Bollettino dell'Unione Matematica Italiana 16.3 (1961): 295-300. <http://eudml.org/doc/195724>.

@article{Sahney1961,
author = {Sahney, B. N.},
journal = {Bollettino dell'Unione Matematica Italiana},
keywords = {series, sequences},
language = {eng},
month = {9},
number = {3},
pages = {295-300},
publisher = {Zanichelli},
title = {On the uniform Riemann summability.},
url = {http://eudml.org/doc/195724},
volume = {16},
year = {1961},
}

TY - JOUR
AU - Sahney, B. N.
TI - On the uniform Riemann summability.
JO - Bollettino dell'Unione Matematica Italiana
DA - 1961/9//
PB - Zanichelli
VL - 16
IS - 3
SP - 295
EP - 300
LA - eng
KW - series, sequences
UR - http://eudml.org/doc/195724
ER -

References

top
  1. SZASZ, O., Tauberian Theorems for Summability (R1), «Amer. Jour. of Maths.», 73 (1951). 779-791. Zbl0043.28604MR44652
  2. YANO, K., Notes on the Tauberian Theorems for Riemann Summability. «Tohoku Math. Jour.», 10 (1958), 19-31. Zbl0092.05701MR95367
  3. KANNO, K., On the Riemann Summability. «Tohoku Math. Jour.», 6 (1954), 155-161. Zbl0058.05103MR75321
  4. SZASZ, O., On Abel and Lebesgue Summability. «Bull. Amer. Math. Soc.», 49 (1943) 885-893. Zbl0060.15701MR9210

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.